# SDR 97ZZZM257

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87147
- Make and model: Cessna 402B
- Aircraft serial: 402B1003
- Engine: Cont TSIO520J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Failed
- Location: Nr 2 Rod Assy
- Part time: 446 hours
- Stage of operation: CR
- Nature of condition: T
- Precautionary procedure: A, E

## Discrepancy

FLT 131 - EN ROUTE PQI-PWM - FLIGHT CREW LOST RIGHT ENGINE IN FLIGHT.  AIRCRAFT LANDED AT BGR WITHOUT INCIDENT.  PRE-INSPECTION NOTED OIL PRESENT, DAMAGE TO UPPER COWL.  FURTHER INSPECTION NOTED BOTH MAGNETOS DAMAGED, NR 2 CONNECTING ROD THROUGH ENGINE CASE.  ENGINE OVERHAULED BY AERO POWER.  A TEARDOWN INSPECTION IS TO FOLLOW THIS REPORT UPON RECEIPT OF THIS INFORMATION.  (M)
